# SDR SWAA2015042939124

- Difficulty date: March 30, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,040 hours, 24,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CORRODED BETWEEN BS 408 - 427.  REPAIRED CUSP WEB IAW SRM.
